Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Differentiable functions on $c_0$


Author: John Wells
Journal: Bull. Amer. Math. Soc. 75 (1969), 117-118
DOI: https://doi.org/10.1090/S0002-9904-1969-12167-1
MathSciNet review: 0234273
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. R. Bonic and J. Frampton, Smooth functions on Banach manifolds, J. Math. Mech. 15 (1966), 877-898. MR 198492


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1969-12167-1

American Mathematical Society